# SDR ASAA2016082217782

- Difficulty date: August 22, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 33,657 hours, 10,183 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECONOMIC FAULT FOUND.  FAULT CODE 77-10842. THE TOP RT EGT SIGNAL, T495S1 IS OUT OF RANGE.  FLIGHT LEGS NR 10.  NR 2 ENGINE.  ACFT GROUNDED.  RE-ACCOMPLISHED T/C 78273000, NO FAULTS FOR NR 1 OR NR 2 ENGINES, FAULT NO LONGER ACTIVE.
